# SDR 2015FA0000455

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: General aviation
- Aircraft: N29DA
- Make and model: Beech 58
- Aircraft serial: TH645
- Aircraft time: 8,548 hours
- Engine: Cont IO520C
- Engine time: 680 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493504
- Part serial: F11EA076R
- Condition: Binding
- Location: Rt Engine
- Part time: 680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH RT ENGINE, LT MAGNETO OPERATION DURING RUN-UP CHECK.  REMOVED MAGNETO, PN BL-349350-4, SN F11EA076R, MODEL S6RN-1225 AND FOUND MAGNETO GEAR BUSHING AND RETAINER BROKEN.  CONSULTED WITH MFG FOR ADDITIONAL INSTRUCTIONS.  REMOVED OIL PAN AND RECOVERED MISSING PIECES OF BUSHING AND RETAINER.  VERIFIED ALL PIECES RECOVERED BY MATCHING UP BROKEN, MISSING PIECES.  FOUND MAGNETO GEAR ROTATED WITH INTERMITTENT BINDING, GRINDING.  INSPECTED ACCESSORY GEARS FOR CONDITION WITH NO DEFECTS NOTED.
